# SDR ASOA2015020512162

- Difficulty date: January 14, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOORBEAM RBL 9, BS 559+96.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW REO 601R-53-00-005.  CUTOUT DAMAGED AREA IAW SRM 53-00-43 REPAIR NR 1 STEPS 5A 1 AND 2.  FABRICATED REPAIR, LOCATED AND DRILLED IAW SRM 53-00-43, STEP 5A5.  C/W STEPS 5A4 AND 6-12 OF SRM 53-00-43, REPAIR NR 1.  ALL REPAIR STEPS COMPLETE.
